Journal article icon

Journal article

THEOREMS OF RIETZ AND WIELANDT ON TRANSITIVE PERMUTATION-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/24.4.335

Authors


Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
24
Issue:
4
Pages:
335-339
Publication date:
1992-07-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Source identifiers:
17228
Pubs id:
pubs:17228
UUID:
uuid:371a4a45-feb2-4269-95f8-1e0d4469aff2
Local pid:
pubs:17228
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP